# SDR UHLA2012022900072

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 7,175 hours, 5,699 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Bent
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LATCH INDICATOR INOPERATIVE.  FOUND R1 DOOR AFT SHAFT ROLLER DEFLECTOR FOR AFT PROX SWITCH BENT, ROLL PIN SHEARED OFF.  REMOVED AND REPLACED AFT SHAFT ROLLER, OPS CHECK GOOD IAW EMB 170 MM 53-10-2.
